EconPapers    
Economics at your fingertips  
 

Approximations of the Generalized Wilks' Distribution

V.M. Raats
Additional contact information
V.M. Raats: Tilburg University, Center For Economic Research

No 2004-85, Discussion Paper from Tilburg University, Center for Economic Research

Keywords: approximation theory; distribution; models; simulation (search for similar items in EconPapers)
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... 29281a40656/download (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiucen:a33b0473-5898-4341-8fa8-177f1e9747c5

Access Statistics for this paper

More papers in Discussion Paper from Tilburg University, Center for Economic Research
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-01
Handle: RePEc:tiu:tiucen:a33b0473-5898-4341-8fa8-177f1e9747c5